Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symmetric modular Diophantine inequalities

Author: J. C. Rosales
Journal: Proc. Amer. Math. Soc. 134 (2006), 3417-3421
MSC (2000): Primary 20M14
Published electronically: May 31, 2006
MathSciNet review: 2240650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study and characterize those Diophantine inequalities $ ax\operatorname{mod} b\leq x$ whose set of solutions is a symmetric numerical semigroup.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20M14

Retrieve articles in all journals with MSC (2000): 20M14

Additional Information

J. C. Rosales
Affiliation: Departamento de Álgebra, Universidad de Granada, E-18071 Granada, Spain

Received by editor(s): April 8, 2004
Received by editor(s) in revised form: June 21, 2005
Published electronically: May 31, 2006
Additional Notes: The author was supported by the project BFM2000-1469 and thanks P. A. García-Sánchez for his comments and suggestions.
Communicated by: Lance W. Small
Article copyright: © Copyright 2006 American Mathematical Society